netsavy006 Posted July 28, 2011 Share Posted July 28, 2011 I know the title doesn't make much since, but I will do my best to explain it. For the past few sessions that I've seen my pdoc, I've been mentioning that I am having increased anxiety. He mentions to me that Lithium can increase anxiety, but instead of either adjusting or stopping Lithium, he just plays with my Clozaril dosing. I went from 300mg @ bedtime, to 50mg AM and 250mg @ bedtime, to 50mg BID & 200mg @ bedtime. I understand that Clozaril can have some anti-anxiety effect because of the sedation that it can cause. I just want to understand his reasoning. If he tells me Lithium can be a problem for my anxiety, why is he electing to modify the Clozaril? (don't worry, I will continue to take my meds as prescribed) Thanks, Andy Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.